Alert archive / West Virginia / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 33, NWS Charleston, WV

May 20, 2005Wyoming County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at May 20, 2005, 12:29 AM EDT for Wyoming County, West Virginia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2005, 12:29 AM EDT (04:29 UTC)
Expired
May 20, 2005, 1:17 AM EDT
In force
48 min
Issued by
NWS Charleston, WV
Area
Counties, with a storm outline in the text

County Wyoming County, WV

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 10:05 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 4.5 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2005-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 420 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2005-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 146 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
420 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
655 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
146 m²/s²
0-3 km storm-relative helicity
247 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRLX 200429
SVRRLX
WVC109-200515-
/O.NEW.KRLX.SV.W.0033.050520T0429Z-050520T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
1229 AM EDT FRI MAY 20 2005

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WYOMING COUNTY IN WEST VIRGINIA

* UNTIL 115 AM EDT

* AT 1221 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR R.D. BAILEY LAKE...OR NEAR
  GILBERT CREEK...AND WAS MOVING EAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  OCEANA...
  PINEVILLE...
  TWIN FALLS STATE PARK...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3746 8140 3746 8144 3748 8146 3749 8159
      3752 8166 3752 8169 3749 8171 3751 8182
      3757 8184 3762 8180 3766 8180 3769 8171
      3771 8141 3745 8138

$$

15
3 follow-up statements
000 
WWUS51 KRLX 200448
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1248 AM EDT FRI MAY 20 2005

WVC109-200515-
/O.CON.KRLX.SV.W.0033.000000T0000Z-050520T0515Z/
WYOMING WV-
1248 AM EDT FRI MAY 20 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 115 AM EDT FOR
WYOMING COUNTY...

AT 1238 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR HANOVER...OR ABOUT 9
MILES SOUTHWEST OF OCEANA...MOVING EAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PINEVILLE AND TWIN FALLS STATE PARK.

LAT...LON 3746 8140 3746 8144 3748 8146 3749 8159
      3752 8166 3752 8169 3749 8171 3751 8182
      3757 8184 3762 8180 3766 8180 3769 8171
      3771 8141 3745 8138

$$

15
000 
WWUS51 KRLX 200502
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
102 AM EDT FRI MAY 20 2005

WVC109-200515-
/O.CON.KRLX.SV.W.0033.000000T0000Z-050520T0515Z/
WYOMING WV-
102 AM EDT FRI MAY 20 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 115 AM EDT FOR
WYOMING COUNTY...

AT 1256 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR PINEVILLE...OR ABOUT 7
MILES SOUTHEAST OF OCEANA...MOVING EAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TWIN
FALLS STATE PARK.

LAT...LON 3746 8140 3746 8144 3748 8146 3749 8159
      3752 8166 3752 8169 3749 8171 3751 8182
      3757 8184 3762 8180 3766 8180 3769 8171
      3771 8141 3745 8138

$$

15
000 
WWUS51 KRLX 200517
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
114 AM EDT FRI MAY 20 2005

WVC109-200524-
/O.EXP.KRLX.SV.W.0033.000000T0000Z-050520T0515Z/
WYOMING WV-
114 AM EDT FRI MAY 20 2005

...THE SEVERE THUNDERSTORM WARNING FOR WYOMING COUNTY EXPIRES AT 115
AM EDT...

THE LINE OF THUNDERSTORMS THAT PROMPTED THE WARNING IS MOVING 
THROUGH EXTREME EASTERN PORTIONS OF WYOMING COUNTY AT THIS 
TIME...INCLUDING THE TOWN OF MULLENS...AT AROUND 35 MPH..  THE 
STORMS HAVE WEAKENED SINCE ENTERING THE COUNTY...SO THE WARNING WILL 
BE ALLOWED TO EXPIRE.  SOME GUSTY WINDS ARE STILL POSSIBLE WITH 
THESE STORMS AS THEY CONTINUE TO MAKE THERE WAY THROUGH THE 
REMAINDER OF THE COUNTY.

LAT...LON 3746 8140 3746 8144 3748 8146 3749 8159
      3752 8166 3752 8169 3749 8171 3751 8182
      3757 8184 3762 8180 3766 8180 3769 8171
      3771 8141 3745 8138

$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 10:25 PM EDT, 2 hours 4 minutes earlier.

Area forecast discussion, May 19, 10:25 PM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON WV
1025 PM EDT THU MAY 19 2005

.SHORT TERM (REST OF TONIGHT)...

UPDATED TO INCLUDE SEVERE THUNDERSTORM WATCH THROUGH 06Z. A CLUSTER
OF THUNDERSTORMS EVIDENT ON RADAR MOVING EAST AT NEAR 36 KNOTS...TO
AFFECT THE SOUTHERN COUNTIES OF WEST VIRGINIA...NORTHEAST KENTUCKY
AND SOUTHWEST VIRGINIA. TWEAKED POPS AND WEATHER TO BETTER REPRESENT
WEATHER SCENARIO. INCLUDED DAMAGING WINDS...SMALL HAIL...HEAVY RAIN
AND FREQUENT LIGHTING WITH THESE STORMS. TWEAKED TEMPERATURES AND
DEWPOINT FOLLOWING CURRENT TREND WITH THE STORMY WEATHER.

&&

.PREVIOUS DISCUSSION...
(ISSUED 758 PM EDT THU MAY 19 2005)

AVIATION...

BKW OBSERVATIONS ARE BACK ON LINE AND SHOULD REMAIN SO.  TAF IS
ISSUED WITH NIL AMD OMITTED.

SHOWERS AND THUNDERSTORMS WILL BE IN THE AREA MUCH OF THE NIGHT...AS
A WARM FRONT BISECTS THE AREA...WITH HTS...CRW...BKW SOUTH OF THE
FRONT AND PKB...CKB AND EKN NORTH OF IT.  CONDITIONS EARLY ON WILL
VARY FROM MVFR TO VFR OUTSIDE SHOWERS AND THUNDERSTORMS TO IFR TO
LIFR UNDERNEATH THE HEAVIER THUNDERSTORMS.  DURING THE LATE PART
OF THE NIGHT...LOW CLOUDS AND MIST BETWEEN THE SHOWERS AND
THUNDERSTORMS WILL KEEP CONDITIONS CLOSER TO IFR ANYWAY.

A LOW PRESSURE CENTER WILL SLOWLY CROSS THE AREA FRIDAY MORNING.
MOST OF THE PRECIPITATION WILL BE ALONG A COLD FRONT TRAILING
WESTWARD FROM THE LOW.  THIS SHOULD SET UP SOUTH AND WEST OF A
HTS...CRW...BKW CORRIDOR.  BUT A SHOWER CANNOT BE RULED OUT NORTHERN
SITES AND A SHOWER OR THUNDERSTORMS CANNOT BE RULED OUT SOUTHERN
SITES FRIDAY.

AS THE LOW AND COLD FRONT SAG SOUTH...A NORTHEAST FLOW SHOULD
PREVAIL ALL DAY NORTHERN SITES AND DEVELOP MIDDAY TO EARLY AFTERNOON
SOUTHERN SITES.  CONDITIONS SHOULD BE MVFR TO VFR MUCH OF THE TIME
AS DEEP LAYER ENE FLOW WILL DOWNSLOPE OFF MOUNTAINS.

PREVIOUS DISCUSSION...
(ISSUED 527 PM EDT THU MAY 19 2005)

SHORT TERM (REST OF TONIGHT)...

UPDATED ZONES TO REFLECT STRONG THUNDERSTORMS MOVING THROUGH AND A
GRADIENT ON TEMPERATURE AND DEW POINTS DUE TO THEM. EMPHASIZED ON
DAMAGING WINDS...AND SMALL HAIL THROUGH THE OVERNIGHT. HEAVY RAIN
AND FREQUENT LIGHTNING WILL BE POSSIBLE THROUGH FRIDAY MORNING.

PREVIOUS DISCUSSION...
(ISSUED 310 PM EDT THU MAY 19 2005)

LONG TERM (MONDAY THROUGH THURSDAY)...

LONG RANGE MODELS CONT TO BRING COLD FRONT THRU FASTER EACH
SUCCESSIVE RUN PER MORE ZONAL FLOW ALOFT.  LOW GOES BY SUNDAY NIGHT
AND STRENGTHENS EAST OF THE BLUE RIDGE.  ASSOCIATED UPR LOW CUTS OFF
OVER THE PA/NY REGION SPELLING COOL..CLOUDY...AND WET WEATHER FOR
MUCH OF NEXT WEEK.  HIGHEST POPS WILL BE MONDAY IN THE N WITH LKLY
AS LOW GOES BY...WHILE HIGH CHC SUFFICES S.  WE COULD SEE SOME TSTM
DEVELOP IN THE COOL POOL ALOFT DURING THE AFTN DAY 4.  CONTINUED
WITH A DIURNAL TREND OF POPS FOR THE BALANCE OF THE SYSTM.

DRY WX RETURNS WED AS H5 LOW LIFTS INTO NEW ENGLAND.  KNOCKED DWN
TEMPS 5-10F MONDAY - WEDNESDAY WITH A WARMUP BY WEEKS END AS H5
TRANSITORY RIDGE MOVES IN.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLOOD WATCH FOR WVZ015-016-018-024>040-046-047 FROM 10 PM
     THURSDAY TO 6 AM FRIDAY.
OH...NONE.
KY...NONE.
VA...FLOOD WATCH FOR VAZ003-004 FROM 10 PM THURSDAY TO 6 AM FRIDAY.

&&

SHORT TERM...ARJ
Hazardous weather outlook, May 19, 5:29 PM EDT, 7 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
529 PM EDT THU MAY 19 2005

VAZ003-004-WVZ015-016-018-024>040-046-047-201000-
BARBOUR WV-BOONE WV-BRAXTON WV-BUCHANAN VA-CALHOUN WV-CLAY WV-
DICKENSON VA-FAYETTE WV-GILMER WV-HARRISON WV-KANAWHA WV-LEWIS WV-
LOGAN WV-MCDOWELL WV-MINGO WV-NICHOLAS WV-POCAHONTAS WV-RALEIGH WV-
RANDOLPH WV-ROANE WV-TAYLOR WV-UPSHUR WV-WEBSTER WV-WYOMING WV-
529 PM EDT THU MAY 19 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN OHIO...
NORTHEASTERN KENTUCKY...SOUTHWEST VIRGINIA...AND MOST OF WEST
VIRGINIA.

.DAY ONE...

A FLOOD WATCH IS IN EFFECT FROM 8 PM THROUGH 6 A, FRIDAY MORNING.  A
WARM FRONT MOVING INTO THE AREA OVERNIGHT AND THEN SLOWING
DOWN...WILL BE THE FOCUS FOR NUMEROUS SHOWERS AND THUNDERSTORMS.
PERSISTENT HEAVY DOWNPOURS MAY LEAD TO WATER PROBLEMS BEFORE DAWN
FRIDAY.

.DAYS TWO THROUGH SEVEN...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY.

KYZ101>103-105-OHZ083-086-087-WVZ005>007-013-014-201000-
BOYD KY-CABELL WV-CARTER KY-GALLIA OH-GREENUP KY-JACKSON OH-
LAWRENCE OH-LAWRENCE KY-LINCOLN WV-MASON WV-PUTNAM WV-WAYNE WV-
529 PM EDT THU MAY 19 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN OHIO...
NORTHEASTERN KENTUCKY...SOUTHWEST VIRGINIA...
AND MOST OF WEST VIRGINIA.

.DAY ONE...

THUNDERSTORMS IN THE AREA MAY BE SEVERE THIS EVENING...WITH LARGE
HAIL AND DAMAGING WINDS POSSIBLE.

.DAYS TWO THROUGH SEVEN...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY.

OHZ066-067-075-076-084-085-WVZ008>011-017-019-020-201000-
ATHENS OH-DODDRIDGE WV-JACKSON WV-MEIGS OH-MORGAN OH-PERRY OH-
PLEASANTS WV-RITCHIE WV-TYLER WV-VINTON OH-WASHINGTON OH-WIRT WV-
WOOD WV-
529 PM EDT THU MAY 19 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN OHIO...
NORTHEASTERN KENTUCKY...SOUTHWEST VIRGINIA...
AND MOST OF WEST VIRGINIA.

.DAY ONE...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

TRM

In the hours before

Special weather statement, May 19, 10:30 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1030 PM EDT THU MAY 19 2005

KYZ102-103-105-WVZ005-200345-
BOYD KY-CARTER KY-LAWRENCE KY-WAYNE WV-
INCLUDING THE CITIES OF...ASHLAND...DURBIN...GRAYSON...
LOUISA AND WAYNE
1030 PM EDT THU MAY 19 2005

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...FOR CARTER...BOYD...LAWRENCE COUNTY KENTUCKY...AND WAYNE
COUNTY WEST
VIRGINIA.

A LINE OF SHOWERS AND THUNDERSTORMS IS MOVING EASTWARD ACROSS
KENTUCKY INTO WEST VIRGINIA.  THIS LINE WILL BE ASSOCIATED WITH HEAVY
RAIN AND STRONG GUSTY WINDS AROUND 40 MPH.  BRIEF HEAVY RAIN WILL
ALSO BE LIKELY...WITH HOURLY RAINFALL AMOUNTS AROUND A HALF TO THREE
QUARTERS OF AN INCH.  LOCALIZED HIGHER AMOUNTS OVER AN INCH WILL BE
POSSIBLE.  DO NOT DRIVE INTO AREAS WHERE WATER CROSSES THE
ROADWAYS...AS THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO
CROSS SAFELY.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
Special weather statement, May 19, 11:24 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1124 PM EDT THU MAY 19 2005

WVZ013-024-025-200430-
LINCOLN WV-LOGAN WV-MINGO WV-
INCLUDING THE CITIES OF...HAMLIN...LOGAN AND WILLIAMSON
1124 PM EDT THU MAY 19 2005

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...FOR LINCOLN...LOGAN...AND MINGO COUNTIES.

A STRONG LINE OF SHOWERS AND THUNDERSTORMS IS MOVING EASTWARD TOWARDS
LINCOLN...MINGO AND LOGAN COUNTIES.  AT 11:40 PM...THE LINE WAS
SITUATED FROM WAYNE TO DUNLOW.  IT WILL CONTINUE TO PUSH
EASTWARD...WITH STRONG WIND GUSTS AROUND 45 MPH.  BRIEF HEAVY RAIN
WILL ALSO ACCOMPANY THIS STORM...WITH HOURLY RAINFALL AMOUNTS AROUND
A HALF AN INCH.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BYCALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
Special weather statement, May 19, 11:41 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1141 PM EDT THU MAY 19 2005

VAZ003-004-200510-
BUCHANAN VA-DICKENSON VA-
INCLUDING THE CITIES OF...CLINTWOOD AND GRUNDY
1141 PM EDT THU MAY 19 2005

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...DICKENSON AND BUCHANAN COUNTIES IN VIRGINIA.

A LINE OF STRONG SHOWERS AND THUNDERSTORMS IS MOVING OUT OF
KENTUCKY...AND INTO VIRGINIA.  AT 11:40...THE LINE WAS SITUATED EAST
OF PIKEVILLE DOWN THROUGH LOOKOUT.  WIND GUSTS AROUND 45 MPH WILL BE
POSSIBLE WITH THIS LINE.  BRIEF HEAVY RAIN AND FREQUENT LIGHTNING
WILL BE COMMON.  RAINFALL AMOUNTS BETWEEN MIDNIGHT AND 1 AM WILL BE
AROUND A HALF TO THREE QUARTERS OF AN INCH.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BYCALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
Special weather statement, May 20, 12:25 AM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1225 AM EDT FRI MAY 20 2005

VAZ004-WVZ033-200515-
BUCHANAN VA-MCDOWELL WV-
INCLUDING THE CITIES OF...GRUNDY AND WELCH
1225 AM EDT FRI MAY 20 2005

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...FOR BUCHANAN AND MCDOWELL COUNTIES.

A LINE OF STRONG STORMS IS MOVING EASTWARD ACROSS EASTERN BUCHANAN
COUNTY...AND MCDOWELL COUNTY.  WIND GUSTS AROUND 45 MPH WILL BE
POSSIBLE WITH THESE STORMS.  FREQUENT LIGHTNING AND HEAVY RAIN WILL
ALSO BE POSSIBLE.  RAINFALL AMOUNTS AROUND A HALF OF AN INCH WILL BE
COMMON THROUGH 1 AM.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BYCALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 4:23 AM EDTFlash Flood WarningRLXTyler4 hr

Nearby

Severe Thunderstorm Warnings in West Virginia, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.